# SDR SWAA2022123075954

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT TRANSITION ANGLE HAS EVIDENCE OF CORROSION AT NUMEROUS FASTENER HOLES FROM BS 500D - 500F.  REMOVED AND REPLACED TRANSITION ANGLE IAW SRM 51-10-02 AND SRM 51-40-02.
